# SDR DL738100707

- Difficulty date: March 21, 2010
- Submitted: March 25, 2010
- Operation: Air carrier
- Aircraft: N3738B
- Make and model: Boeing 737832
- Aircraft serial: 30382
- Aircraft time: 24,603 hours, 13,428 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EGRESS AISLE LIGHTING INOP, FROM ROWS 11 TO 15. REPLACED BATTERY PACK, OPS CHECKS GOOD.
